UM

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Generalized holomorphic Szegö kernel in 3D spheroids Journal article
Computers and Mathematics with Applications, 2013,Volume: 65,Issue: 4,Page: 576-588
Authors:  Morais J.;  Kou K.I.;  Sprossig W.
Favorite |  | TC[WOS]:14 TC[Scopus]:16 | Submit date:2019/02/13
Chebyshev Polynomials  Ferrer's Associated Legendre Functions  Hyperbolic Functions  Prolate Spheroidal Monogenics  Quaternion Analysis  Szegö Kernel Function  
Adaptive Fourier decomposition of functions in quaternionic Hardy spaces Journal article
Mathematical Methods in the Applied Sciences, 2012,Volume: 35,Issue: 1,Page: 43-64
Authors:  Qian T.;  Sprossig W.;  Wang J.
Favorite |  | TC[WOS]:15 TC[Scopus]:19 | Submit date:2019/02/11
Adaptive Decomposition  Blaschke Product  Fourier-laplace Series  Greedy Algorithm  Hardy Space  Optimal Approximation By Rational Functions  Quaternionic Holomorphic  Spherical Harmonics  Takenaka-malmquist System